# SDR SWI2025F00590

- Difficulty date: February 11, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM AT LBL27 BETWEEN FS.1000.00 AND FS.1031.00 HAS MULTIPLE SPOTS OF CORROSION (MARKED).  (C-CHECK RO 04/26/2025)REPAIRED AFT CARGO FLOOR BEAM AT LBL27 BETWEEN FS.1000.00 AND FS.1031.00 CORROSION OUT OF LIMIT PER CRJ900 SRM 53-00-41-201-001-A03 STEPS 2.B.(5)-(7) & (9) , DWG MM670-35302 REV M.  COMPLIED WITH SKY CARD 51-900-1002 STRUCTURAL MAJOR REPAIR
